# SDR SWAA2022011046332

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-727c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727+8; BS727+12; BS727B+10; BS727B+14; BS727C+14 LBL21. MARKED ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727C+7' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] VERIFIED DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A7500; [04] ASSIGNED PARTS; [05] VERIFIED LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A7500
